Results 1 to 2 of 2
Lexapro And Heart Disease?
  1. #1
    Norwester is offline New Member
    Join Date
    Jul 2008
    Location
    Salem OR
    Posts
    1

    Default Lexapro And Heart Disease?

    Hi first post here so I'll try to keep it short and hopefully legible, I had a heart attack Nov of ;06,had two drug eluding stents implanted, I was placed an anti-coagulant Plaavix,Simvestatin for cholesteral and aspirin daily. I've always had stress and anxiety problems acompanied by mild to mid level depression. Today I had a full blown panic attack due to some extremely bad financial news. Yes the IRS and I need to speak and soon! I somehow got to the doctors office and after dicussing somewhat if the risks outweigh the benefits and vise versa he prescribed 10 mg Lexapro and told me I'd have to decide for myself.Well if it'll help me cope its a no-brainer! I;m mainly concerned about elevated risk of bleeding as Plavix,aspirin and Lexapro combined can raise the possibility. The Metropol combined can result in a lower or higher BP but that can be adjusted. Has anyone here been in these circumstances?
    I took one at 3:00 today and just felt little light headed at times.
    Any feed back/advice would be much appreciated!
    Thanks
    Jrff

  2. #2
    Steward7777 is offline New Member
    Join Date
    Aug 2008
    Posts
    2

    Default Wouldn't advise

    Hi Jeff - I don't know how you're doing today, your post was a month ago and today is 8-27th. I've suffered mild depression all my life, I'm a married mom of 2, working full time and am 34 yrs old. My Nurse Practioner (sp?) gave me Lexapro and have been on it for 3 1/2 years until my heart started to hurt about 4-6 months ago. It would beat rapidly, my night sweats never stopped when taking the drug, and my heart would feel like little pin pricks once in a while. I had enough for fear of something happening to my heart and decided to get off of it. She told me about the taper off technique and did that, but it's been the worse experience of my life. I am only today, day 10, completely off the meds and I still feel really bad, with much brain zapps, loss of compassion, concentration went down by a good 30%. With the many things you are experiencing in your life, this medicine probably wouldn't be such a good idea, you don't need to compund your issues especially when it's "coming off" time. All these issues? These too shall pass....... focus on your heart health and healing, who knows what the Lord will do, many miracles can happen. Take care.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22